Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 19, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Apr 9, 2014, 2:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2014, 2:00 PM EDT (18:00 UTC)
- Expired
- Apr 10, 2014, 3:53 AM EDT
- In force
- 14 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
329 WHUS72 KMFL 091800 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 200 PM EDT WED APR 9 2014 AMZ630-650-651-670-671-100000- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/ /O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 200 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS NEAR OR ABOVE 21 KNOTS WILL CONTINUE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY THROUGH LATE AFTERNOON AND THEN SLOWLY SUBSIDE THIS EVENING. SEAS WILL GRADUALLY BEGIN TO SUBSIDE LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-100200- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-140410T0600Z/ /O.NEW.KMFL.SC.Y.0019.140409T1800Z-140410T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 200 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS AND WAVES: FRESH TO STRONG NORTHWEST WINDS WILL LEAD TO SEAS PEAKING IN THE 7 TO 9 FOOT RANGE ESPECIALLY ACROSS THE OFFSHORE WATERS. WINDS AND SEAS WILL GRADUALLY BEGIN TO SUBSIDE THROUGH THE OVERNIGHT HOURS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-091900- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-140409T1800Z/ LAKE OKEECHOBEE- 200 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. REGIONAL OBSERVATIONS INDICATE WINDS ACROSS LAKE OKEECHOBEE HAVE DECREASED GRADUALLY THIS AFTERNOON AND ARE BELOW ADVISORY LEVELS. HOWEVER...SMALL CRAFT OPERATORS NEED TO EXERCISE CAUTION THIS AFTERNOON AND EVENING. $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
497 WHUS72 KMFL 091941 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 PM EDT WED APR 9 2014 AMZ630-650-651-670-671-100000- /O.CON.KMFL.SC.Y.0019.000000T0000Z-140410T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 341 PM EDT WED APR 9 2014 A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR WINDS. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY THROUGH LATE AFTERNOON AND THEN SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-100345- /O.CON.KMFL.SC.Y.0019.000000T0000Z-140410T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 341 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY FOR SEAS... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS AND WAVES: THE FRESH TO STRONG NORTHWEST WINDS THAT BEEN OCCURRING OVER THE GULF WATERS OF SOUTH FLORIDA HAS ALLOWED FOR THE SEAS TO BUILD TO 7 TO 9 FOOT RANGE ESPECIALLY ACROSS THE OFFSHORE WATERS THIS AFTERNOON. THE SEAS WILL GRADUALLY BEGIN TO SUBSIDE THROUGH THE OVERNIGHT HOURS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
274 WHUS72 KMFL 100020 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 820 PM EDT WED APR 9 2014 ...EXPIRED THE SMALL CRAFT ADVISORY THE ATLANTIC WATERS... ...EXTENDED THE SMALL CRAFT ADVISORY FOR THE GULF WATERS... AMZ630-650-651-670-671-100130- /O.EXP.KMFL.SC.Y.0019.000000T0000Z-140410T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 820 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ656-657-676-100830- /O.EXT.KMFL.SC.Y.0019.000000T0000Z-140410T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 820 PM EDT WED APR 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY FOR SEAS... * WINDS AND WAVES: THE FRESH TO STRONG NORTHWEST WINDS THAT HAVE BEEN OCCURRING OVER THE GULF WATERS OF SOUTH FLORIDA THIS AFTERNOON HAVE SUBSIDED TO LESS THAN 20 KNOTS THIS EVENING. THIS WILL ALLOW FOR THE SEAS OF 7 TO 9 FEET TO SLOWLY SUBSIDE TO LESS THAN 7 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
672 WHUS72 KMFL 100753 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 353 AM EDT THU APR 10 2014 GMZ656-657-676-100900- /O.CAN.KMFL.SC.Y.0019.000000T0000Z-140410T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 353 AM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH THE ADVISORY HAS BEEN CANCELLED...MARINERS SHOULD EXERCISE CAUTION TODAY...ESPECIALLY ACROSS THE OFFSHORE GULF WATERS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 1:43 PM EDT, 17 minutes earlier.
Area forecast discussion, Apr 9, 1:43 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 143 PM EDT WED APR 9 2014 .AVIATION... MAINLY VFR CONDITIONS EXPECTED TO PREVAIL ALL TERMINALS THROUGH THE AFTERNOON AND EVENING HOURS. NORTHWESTERLY WINDS IN THE 10 TO 15 KNOT RANGE WITH HIGHER GUSTS ARE EXPECTED TO PREVAIL THROUGH THE EARLY EVENING HOURS. WINDS FORECAST TO TRANSITION TO NORTHEAST AROUND 10 KNOTS AFTER 00Z BECOMING EAST NORTHEAST AROUND 12 KNOTS AROUND 14-15Z ON FRIDAY. 60 && .PREV DISCUSSION... /ISSUED 944 AM EDT WED APR 9 2014/ UPDATE... NO CHANGES NEEDED TO CURRENT FORECAST PACKAGE. THE MAIN STORY THIS MORNING FOCUSES ON THE WINDS ACROSS THE LOCAL WATERS...WHICH WILL CONTINUE GUSTING TO NEAR GALE FORCE MAINLY ACROSS THE ATLANTIC. STILL EXPECTING WINDS TO SUBSIDE TO AROUND 10-15 KTS THIS AFTERNOON AND EVENING. SURFACE HIGH PRESSURE WILL THEN BUILD ACROSS THE FLORIDA PENINSULA...THEREFORE A QUIET WEATHER PATTERN WILL PREVAIL THROUGH THE END OF THE WEEK. PREV DISCUSSION... /ISSUED 755 AM EDT WED APR 9 2014/ AVIATION... MAINLY VFR CONDITIONS ARE EXPECTED TO PREVAIL THOUGH THE FORECAST PERIOD. NORTHWESTERLY FLOW ACROSS THE REGION WILL CONTINUE IN THE WAKE OF A COLD FRONT IN THE BAHAMAS. NORTHWESTERLY WINDS IN THE 10 TO 15 KNOT RANGE WITH HIGHER GUSTS ARE EXPECTED TO PREVAIL BY MID MORNING INTO THE AFTERNOON HOURS. BY THE EARLY EVENING HOURS NORTHERLY WINDS ARE FORECAST AND TRANSITIONING TO NORTHEASTERLY DURING THE EARLY MORNING HOURS ON THURSDAY. 60 PREV DISCUSSION... /ISSUED 700 AM EDT WED APR 9 2014/ UPDATE... AN UPDATE WAS MADE TO THE WINDS ACROSS THE OFF SHORE ATLANTIC WATERS...MAINLY EAST OF PALM BEACH. REGIONAL OBSERVATIONS INDICATE THAT WINDS IN THE OFF SHORE WATERS EAST OF PALM BEACH COUNTY ARE LIKELY IN THE 22 TO 27 KNOT RANGE WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE. THE MARINE FORECAST WAS UPDATED TO REFLECT THIS BUT ALSO NEED TO POINT OUT THAT WINDS ARE FORECAST TO SLOWLY SUBSIDE TODAY AND THESE STRONG WINDS OBSERVED EARLY THIS MORNING WILL SUBSIDE WITH THE THREAT OF GUSTS TO NEAR GALE FORCE LIKELY TO BE MAINLY EARLY THIS MORNING...AND IS INDICATED IN THE FORECAST. 60 PREV DISCUSSION... /ISSUED 459 AM EDT WED APR 9 2014/ SHORT TERM...(TODAY-FRIDAY) BREEZY AND SLIGHTLY COOLER/DRIER CONDITIONS ARE EXPECTED TODAY IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH EARLIER THIS MORNING. THE LATEST MODEL GUIDANCE HAS INITIALIZED WELL WITH THE CURRENT PATTERN AND INDICATES THE DEEP UPPER TROUGH IN PLACE OVER THE EAST COAST QUICKLY LIFTING NORTHEAST AND AWAY FROM THE LOCAL AREA TODAY. HIGH PRESSURE WILL BUILD EASTWARD OVER THE REGION WITH MAINLY DRY AND BREEZY NORTHWEST LOW-LEVEL FLOW CONTINUING. DEWPOINTS HAVE ALREADY DIPPED INTO THE MID 50S NEAR THE LAKE REGION AND ARE EXPECTED TO DROP INTO THE 40S THROUGH THE AFTERNOON HOURS. THE LATEST RUC GUIDANCE ACTUALLY INDICATES SLIGHTLY LOWER DEWPOINTS THROUGH THIS TIME TODAY...WHICH CAN'T BE RULED OUT DUE TO THE POTENTIAL FOR DRIER AIR MIXING DOWN. TEMPERATURES WILL START OFF IN THE 60S THIS MORNING AND ARE ONLY EXPECTED TO REACH THE MID/UPPER 70S THROUGH THE AFTERNOON HOURS...WHICH WILL BE 10-15 DEG COOLER THAN YESTERDAY AFTERNOON ALONG THE EAST COAST. LATER TONIGHT INTO THURSDAY MORNING...OVERNIGHT LOWS ARE FORECAST TO DIP INTO THE LOWER 50S ACROSS THE NWRN INTERIOR AREAS TO THE LOWER 60S ALONG THE EAST COAST. THE PRESSURE GRADIENT WILL GRADUALLY WEAKEN TONIGHT THROUGH THURSDAY AS HIGH PRESSURE CONTINUES EASTWARD OUT INTO THE ATLANTIC AND THE LOW-LEVEL FLOW VEERS BACK TO THE EAST. THE COMBINATION OF ZONAL FLOW ALOFT AND ONSHORE LOW-LEVEL FLOW OFF THE ADJACENT ATLANTIC WATERS WILL LEAD TO INCREASING LOW-LEVEL MOISTURE AND TEMPERATURES THURSDAY THROUGH FRIDAY. TEMPERATURES ARE FORECAST TO RETURN TO NORMAL THROUGH THIS SECOND HALF OF THE SHORT-TERM PERIOD. LONG TERM...(FRIDAY NIGHT-EARLY NEXT WEEK) THE LATEST EXTENDED MODEL GUIDANCE REMAINS IN DECENT AGREEMENT THROUGH THE UPCOMING WEEKEND AND CONTINUES TO SHOW MOSTLY ZONAL UPPER FLOW ACROSS THE REGION. THE LOW-LEVEL RIDGE AXIS IS FORECAST TO REMAIN NORTH OF THE LOCAL AREA WITH LIGHT TO MODERATE EASTERLY FLOW CONTINUING. TEMPERATURES WILL REMAIN AROUND NORMAL THROUGH THE PERIOD WITH SLIGHTLY WARMER OVERNIGHT LOWS ALONG THE EAST COAST DUE TO THE PERSISTENT ONSHORE FLOW. ANOTHER COLD FRONT ASSOCIATED WITH AN UPPER TROUGH IS PROGGED TO PROGRESS EASTWARD INTO THE REGION AND APPROACH THE STATE EARLY NEXT WEEK...WHICH COULD LEAD TO INCREASING DEEP LAYER MOISTURE AND RAIN CHANCES. MARINE... FRESH TO STRONG NORTHWEST FLOW IN THE WAKE OF A COLD FRONT WILL CONTINUE THROUGH THE MORNING HOURS TODAY...THEN BEGIN TO WEAKEN TONIGHT THROUGH THE SECOND HALF OF THE WEEK AS HIGH PRESSURE BUILDS EAST NORTH OF THE MARINE AREA. WINDS ARE FORECAST TO QUICKLY SHIFT TO THE EAST LATER TONIGHT THROUGH THE UPCOMING WEEKEND WITH MOSTLY DRY CONDITIONS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 60 77 68 79 / 0 10 10 10 FORT LAUDERDALE 65 78 70 80 / 0 10 10 10 MIAMI 63 78 69 80 / 0 10 10 10 NAPLES 60 81 62 83 / 0 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ069. AM...NONE. GM...NONE. && SHORT TERM...60/BD LONG TERM....17/ERA AVIATION...60/BD
Hazardous weather outlook, Apr 9, 4:18 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 418 AM EDT WED APR 9 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 100830- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 418 AM EDT WED APR 9 2014 ...HIGH RISK OF RIP CURRENTS GULF COAST BEACHES TODAY... ...HAZARDOUS MARINE CONDITIONS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GULF BEACHES. WIND: NORTHWEST WINDS 20 TO 25 KNOTS OVER THE MARINE WATERS THIS MORNING ARE FORECAST TO SUBSIDE BELOW 20 KNOTS THIS AFTERNOON. WAVES: SEAS WILL BUILD UP TO 9 FEET ACROSS THE OFFSHORE GULF WATERS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE RISK FOR RIP CURRENTS WILL INCREASE THURSDAY AND FRIDAY ALONG ATLANTIC BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 5:10 AM EDT | Rip Current Statement | MFL | Collier | 15 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.